Exponentiated–Exponential Logistic Distribution: Some Properties and Application

Authors

  • Laxmi Prasad Sapkota Lecturer, Tribhuvan University, Tribhuvan Multiple Campus, Palpa

DOI:

https://doi.org/10.3126/jjis.v9i1.35280

Keywords:

Exponentiated-exponential-X family, Hazard function, Logistic distribution

Abstract

This study proposes new distribution which is generated from exponentiated-exponential-X family of distribution. It is explored various shape and behavior of the observed distribution through probability density plot, hazard rate function and quantile function. Further we have investigated some mathematical properties, estimation of the parameters and associated confidence interval using maximum likelihood estimation (MLE) method of the exponentiatedexponential-logistic distribution (EELD).

Downloads

Download data is not yet available.
Abstract
167
pdf
220

Downloads

Published

2020-12-31

How to Cite

Sapkota, L. P. (2020). Exponentiated–Exponential Logistic Distribution: Some Properties and Application. Janapriya Journal of Interdisciplinary Studies, 9(1), 100–108. https://doi.org/10.3126/jjis.v9i1.35280

Issue

Section

Research Articles